# SDR UIEA2018082601800

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,013 hours, 19,812 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN AUTO INOP EICAS MESSAGE. CHECKLIST COMPLETED, CABIN PRESSURE NORMAL IN MANUAL MODE. PERFORMED BITE TEST PER AMM 21-31-00-705-001, NO FAULTS INDICATED, NO EICAS MESSAGE. OK FOR SERVICE.
